Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    TexasRed is offline New Member
    Join Date
    Apr 2005

    Messed up got gyno

    I've always tried to be real safe when it came to this but I slipped up now I think and grown a little bit of the bitch tits. This is probably my 10th cycle(I'm 24) Always used nova while on a cycle. But never had problems. Started dbol just a week and a half ago(the injectable revofitB) I was going to take it light 75 mgs a week which is about average for that. Was low on Novaldex, though I've ordered more so was just taking 10mgs a day. Didn't think gyno could be a problem so early in the cycle. But sure enough It has been. I guess its possible I'm just gaing alot of water wait and Getting bloated? But I dont think so. So I've got 10 more 20mgs tabs of novaldex and 2 and a half weeks till I get the rest. So my question is what do I do now, Try to stretch out the nova I have untill I recieve more. Or dose up and just go without for a week a two? Stop the dbol right now(Seems like the best Idea to me). Or keep on going, tough it out and pray it does not get worse. I'd really like and constructive opinion, Thanks in advance guys-Stu

  2. #2
    chest6's Avatar
    chest6 is offline Banned
    Join Date
    May 2005
    10 cycles at 24.....damn man when did you start..16??
    this is a tough one..not sure if eod would do much and if you were to go without it for a week you could get a rebound effect. Anyone else??

  3. #3
    Join Date
    Sep 2004
    don't screw with nolva for yor gyno just get some letrozole

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts